# SDR AU960606

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gruman G73T
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1734361450F
- Condition: Faulty
- Location: Fire Detection S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FIRE DETECTOR FAULTY - SUSPECT DUE TO SALT/WATER/OIL  CONTAMINATION
